Research Repository

Items where Author is "Agaoglou, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Agaoglou, M and Rothos, VM and Susanto, H (2017) 'Homoclinic chaos in coupled SQUIDs.' Chaos, Solitons and Fractals, 99. 133 - 140. ISSN 0960-0779

Agaoglou, M and Fečkan, M and Pospíšil, M and Rothos, VM and Susanto, H (2016) 'Travelling waves in nonlinear magneto-inductive lattices.' Journal of Differential Equations, 260 (2). 1717 - 1746. ISSN 0022-0396

Agaoglou, M and Rothos, VM and Frantzeskakis, DJ and Veldes, GP and Susanto, H (2014) 'Bifurcation results for traveling waves in nonlinear magnetic metamaterials.' International Journal of Bifurcation and Chaos, 24 (11). ISSN 0218-1274

Conference or Workshop Item

Agaoglou, M and Rothos, VM and Susanto, H (2014) Homoclinic chaos in a pair of parametrically-driven coupled SQUIDs. In: UNSPECIFIED, ? - ?.

This list was generated on Thu Sep 21 16:18:40 2017 BST.